Alert archive / Missouri / River Flood Warnings in 2011
River Flood Warning 33, NWS Springfield, MO
NWS Springfield, MO issued this river flood warning at May 19, 2011, 2:00 PM CDT for Vernon County, Missouri. It took effect at May 19, 2011, 5:31 PM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- May 19, 2011, 2:00 PM CDT (19:00 UTC)
- In effect from
- May 19, 2011, 5:31 PM CDT
- Expired
- May 20, 2011, 1:59 AM CDT
- In force
- 8 hr
- Issued by
- NWS Springfield, MO
- Flood severity
- Minor
County Vernon County, MO
The radar
The Pleasant Hill radar (KEAX), 107 km from the middle of the area, began a volume at 19:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little Osage River at Horton (HTNM7). The gauge peaked at 41.28 ft at May 21, 2011, 1:00 AM CDT.
- Action stage
- 39 ft
- Minor stage
- 41 ft
- Moderate stage
- 45 ft
- Major stage
- 50 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06917060, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
165 WGUS43 KSGF 191900 FLWSGF BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 200 PM CDT THU MAY 19 2011 ...THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN MISSOURI... LITTLE OSAGE RIVER NEAR HORTON AFFECTING VERNON COUNTY .HEAVY RAINFALL EARLIER THIS MORNING HAS CAUSED THE OSAGE RIVER NEAR HORTON TO RISE ABOVE FLOOD STAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THOSE WITH PROPERTY AND LIVESTOCK ALONG THE RIVER SHOULD CONTINUE TO MONITOR RIVER CONDITIONS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ INDEX.PHP?WFO=SGF (ALL LOWER CASE) && MOC217-200700- /O.NEW.KSGF.FL.W.0033.110519T2231Z-110521T0224Z/ /HTNM7.1.ER.110519T2231Z.110520T0000Z.110520T0224Z.NO/ 200 PM CDT THU MAY 19 2011 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * FLOOD WARNING FOR THE LITTLE OSAGE RIVER NEAR HORTON. * AT 1:45 PM THURSDAY THE STAGE WAS 40.5 FEET. * FLOOD STAGE IS 41.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 41.2 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TONIGHT. * IMPACT...AT 41.0 FEET...MINOR FLOODING AFFECTS LOW LYING AREAS NEAR THE GAGE SITE AND FARMLAND ALONG THE RIVER. $$ KURTZ
1 follow-up statement
141 WGUS83 KSGF 200659 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 159 AM CDT FRI MAY 20 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN MISSOURI... LITTLE OSAGE RIVER NEAR HORTON AFFECTING VERNON COUNTY .THE RIVER HAS FALLEN BELOW FLOOD STAGE AND WILL CONTINUE TO FALL TO BELOW 39 FEET BY LATE THIS MORNING. ADDITIONAL RAINFALL IS POSSIBLE TODAY AND INTO THE UPCOMING WEEKEND.THIS MAY RESULT IN ADDITIONAL RIVER RISES. STAY TUNED TO THE LATEST FORECASTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL CARRY MOST VEHICLES AWAY. STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ INDEX.PHP?WFO=SGF (ALL LOWER CASE) && MOC217-200729- /O.CAN.KSGF.FL.W.0033.000000T0000Z-110521T0224Z/ /HTNM7.1.ER.110519T2049Z.110520T0100Z.110520T0349Z.NO/ 159 AM CDT FRI MAY 20 2011 THE FLOOD WARNING IS CANCELLED FOR THE LITTLE OSAGE RIVER NEAR HORTON. * AT 1:45 AM FRIDAY THE STAGE WAS 40.6 FEET. * FLOOD STAGE IS 41.0 FEET. * FELL BELOW FLOOD STAGE AT 10:49 PM THURSDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 33.2 FEET BY TOMORROW MORNING. * IMPACT...AT 41.0 FEET...MINOR FLOODING AFFECTS LOW LYING AREAS NEAR THE GAGE SITE AND FARMLAND ALONG THE RIVER. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at May 19, 12:21 PM CDT, 1 hour 39 minutes earlier.
Area forecast discussion, May 19, 12:21 PM CDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 1221 PM CDT THU MAY 19 2011 ...UPDATE TO AVIATION... .UPDATE... INITIAL ROUND OF THUNDERSTORMS CONTINUES TO LIFT NORTHEAST ACROSS CENTRAL MISSOURI ALONG AN ELEVATED AXIS OF 850 MB THETA-E ADVECTION...ALONG THE NOSE OF A 45 KT OR SO LOW LEVEL JET. ADDITIONAL LINE SEGMENT HAS STARTED TO MOVE SOUTHEAST THROUGH THE NORTHWESTERN CWA...AND APPEARS TO BE THE MANIFESTATION OF AN ELEVATED OUTFLOW BOUNDARY FROM EARLIER CONVECTION IN THE KANSAS CITY AREA. EXPECT TO SEE THIS SEGMENT CONTINUE SOUTHEAST...THOUGH ANTICIPATE AN EVENTUAL WEAKENING TREND AS THE DEGREE OF ELEVATED THEAT-E ADVECTION INTO THIS FEATURE WANES WITH THE DECREASING LOW LEVEL JET. ELEVATED NATURE OF THIS FEATURE...ALONG WITH MEDIOCRE MID LEVEL LAPSE RATES...HAS RESULTED IN LITTLE IN THE WAY OF SEVERE THREAT WITH CONVECTION THIS MORNING. ONLY REAL ISSUE HAS BEEN HYDRO RELATED...WITH MANY LOCATIONS FROM NEVADA TO BOLIVAR PICKING UP OVER 2 INCHES OF RAIN IN A RATHER SHORT PERIOD OF TIME. THANKFULLY...DECREASING COVERAGE AND INTENSITY OF CONVECTION THIS MORNING SHOULD RESULT IN FAIRLY SHORT TERM HYDRO CONCERNS TODAY. BOXELL && .DISCUSSION... THE MAIN FORECAST FOCUS WILL BE ON THE POTENTIAL FOR THUNDERSTORMS OVER THE NEXT SEVEN DAYS. WITH MULTIPLE ROUNDS OF CONVECTION POSSIBLE...THE POTENTIAL FOR FLOODING WILL HAVE TO BE MONITORED. THERE WILL ALSO BE SOME POTENTIAL FOR STRONG TO SEVERE STORMS...HOWEVER THIS THREAT WILL BE MUCH BETTER ASSESSED IN THE NEAR TERM. SHOWERS AND THUNDERSTORMS HAVE DEVELOPED EARLY THIS MORNING FROM EASTERN KANSAS INTO WEST CENTRAL MISSOURI. THESE STORMS HAVE BEEN ASSOCIATED WITH THE NORTHERN EDGE OF STRONG 850 MB MOISTURE TRANSPORT. OTHER RAIN SHOWERS HAVE DEVELOPED ALONG A THIN 850 MB THETA-E ADVECTION MAXIMA ACROSS CENTRAL MISSOURI. ALL OF THIS ACTIVITY IS EXPECTED TO SLOWLY SHIFT NORTH AND EAST THIS MORNING. HAVE THUS PLACED THE HIGHEST POPS ACROSS CENTRAL MISSOURI THIS MORNING. WE MAY SEE A LITTLE BIT OF REDEVELOPMENT THIS AFTERNOON ACROSS PORTIONS OF SOUTHWEST MISSOURI...BUT THINK MOST AREAS WILL BE DRY FOR THE AFTERNOON HOURS. STILL THINK THERE WILL BE PLENTY OF CLOUD COVER AROUND TODAY. THIS WILL HOLD TEMPERATURES DOWN DESPITE 850 MB TEMPERATURES WARMING INTO THE LOWER TEENS CELSIUS. LOW TO MID 70S LOOK GOOD FOR MOST AREAS. IF ANY AREAS SEE APPRECIABLE BREAKS IN THE CLOUD COVER...THEY WILL SPIKE INTO THE LOWER 80S. MOST OF THE SHOWER AND THUNDERSTORM ACTIVITY SHOULD REMAIN BACK ACROSS KANSAS TONIGHT AND EARLY FRIDAY MORNING...AGAIN CLOSELY TIED TO BETTER MOISTURE TRANSPORT/THETA-E ADVECTION. DID KEEP CHANCE POPS GOING OVER WEST CENTRAL MISSOURI AND SOUTHEAST KANSAS TO COVER THE EASTERN EXTENT OF THIS ACTIVITY. MODELS THEN CONTINUE TO INDICATE THAT CONVECTIVE TEMPERATURES WILL BE REACHED ON FRIDAY BENEATH A WEAKLY DIFFLUENT FLOW ALOFT. THEREFORE THINK SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS MUCH OF THE AREA LATE FRIDAY MORNING AND ESPECIALLY FRIDAY AFTERNOON. TEMPERATURES AGAIN ON FRIDAY WILL BE HELD DOWN BY CLOUD COVER. AGAIN...ANY AREAS THAT SEE BREAKS WILL SURGE INTO THE 80S. MODELS THEN BRING SHORT WAVE ENERGY ACROSS THE AREA LATER FRIDAY NIGHT INTO EARLY SATURDAY. THIS WAVE WILL LIKELY PROVIDE A FOCUS FOR MORE SHOWER AND THUNDERSTORM ACTIVITY. IT WILL ALSO SERVE TO INCREASE LARGE SCALE SHEAR ACROSS THE AREA. WHILE THE AMOUNT OF INSTABILITY WILL BE IN QUESTION DUE TO THE AMOUNT OF FREE CONVECTION EXPECTED BEFORE THE ARRIVAL OF THE WAVE...ENOUGH SHEAR WILL BE PRESENT FOR AT LEAST A MARGINAL STRONG TO SEVERE THREAT FRIDAY EVENING. AT THIS TIME...IT STILL APPEARS THAT ANY SEVERE THREAT WILL MAINLY BE CONFINED TO FAR WESTERN MISSOURI AND SOUTHEAST KANSAS. THE FORECAST FROM LATER SATURDAY INTO NEXT WEEK WILL THEN BE HEAVILY DEPENDENT ON NOT ONLY THE TRACK AND TIMING OF SHORT WAVE ENERGY...BUT ALSO THE PLACEMENT OF THE NOCTURNAL LOW LEVEL JET. EVEN AS EARLY AS SATURDAY AFTERNOON...BOTH THE 00Z NAM AND GFS BRING ANOTHER RIPPLE OF UPPER LEVEL ENERGY OUT ACROSS THE SOUTHERN PLAINS. IF THE ATMOSPHERE CAN RECOVER AFTER SATURDAY MORNING...MORE SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE SATURDAY AFTERNOON AND EVENING. BOTH MODELS ALSO NOSE A LOW LEVEL JET INTO THE AREA LATER SATURDAY NIGHT...WHICH MAY BE ENOUGH TO SPARK OFF MORE CONVECTION. WITH A GENERAL SOUTHWEST FLOW PERSISTING INTO THE MIDDLE OF NEXT WEEK...THE ABOVE SCENARIOS MAY VERY WELL REPEAT THEMSELVES FOR MULTIPLE DAYS. NOT SAYING BY ANY MEANS THAT WE WILL SEE SHOWERS AND THUNDERSTORMS EACH PERIOD...BUT THE POTENTIAL IS THERE FOR MULTIPLE ROUNDS OF CONVECTION OVER THE NEXT SEVEN DAYS. WITH THE RECENT FLOODING ISSUES...ANY AREAS THAT RECEIVE MULTIPLE ROUNDS OF HEAVY RAINFALL WILL HAVE A RISK FOR FLOODING. ANY FLOODING...OR SEVERE WEATHER THREAT FOR THAT MATTER...WILL BE MUCH BETTER DEDUCED ON A SHORT TERM BASIS. SCHAUMANN && .AVIATION... FOR THE 18Z TAFS...PRECIPITATION IS LIFTING OUT OF THE AREA EARLY THIS AFTERNOON AND IS NOT EXPECTED TO AFFECT THE FORECAST POINTS UNTIL POSSIBLY LATE IN THE PERIOD. WILL SEE LOW LEVEL JET REDEVELOP LATER THIS EVENING WITH SOME LOW LEVEL WIND SHEAR EXPECTED. MAIN AREA OF CONVECTION SHOULD REMAIN NORTH OF THE FORECAST POINTS NORTH OF THE WARM FRONT BUT COULD SEE DEVELOPMENT FURTHER SOUTH AS ANOTHER SHORTWAVE MOVES IN AND INTERACTS WITH THE MOISTURE FEED. WILL KEEP CHANCES FAIRLY LOW FOR NOW AND JUST MENTION WITH CB WORDING IN THE TAFS LATE IN THE FORECAST PERIOD. LINDENBERG && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, May 19, 12:56 PM CDT, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1256 PM CDT THU MAY 19 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-201800- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1256 PM CDT THU MAY 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...LIMITED. WEATHER HAZARDS EXPECTED... LIMITED LIGHTNING RISK. LIMITED FLOODING RISK. DISCUSSION... SCATTERED THUNDERSTORMS WILL CONTINUE TO IMPACT PORTIONS OF CENTRAL MISSOURI THIS AFTERNOON. CLOUD TO GROUND LIGHTNING STRIKES AND LOCALLY HEAVY RAINFALL WILL BE THE MAIN RISKS WITH THESE STORMS. RESIDUAL FLOODING FROM THE HEAVY RAINFALL THAT OCCURRED OVERNIGHT INTO THIS MORNING WILL CONTINUE TO BE POSSIBLE ACROSS PORTIONS OF WEST CENTRAL AND CENTRAL MISSOURI INTO THIS EVENING. OTHER ISOLATED TO SCATTERED THUNDERSTORMS MAY THEN BE POSSIBLE THIS LATER THIS EVENING INTO TONIGHT...WITH THE BEST CHANCES ACROSS WESTERN MISSOURI AND EXTREME SOUTHEAST KANSAS. THE MAIN THREATS WITH THESE STORMS WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND BRIEF HEAVY RAINFALL. A FEW STORMS MAY ALSO PRODUCE SMALL HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS WILL BE LIKELY ON FRIDAY ACROSS MUCH OF THE OUTLOOK AREA. THE MAIN THREATS WITH THESE STORMS WILL AGAIN BE LIGHTNING STRIKES...BRIEF HEAVY RAINFALL...AND SMALL HAIL. STRONG TO SEVERE THUNDERSTORMS WILL THEN BE POSSIBLE FRIDAY EVENING ACROSS WESTERN MISSOURI AND EXTREME SOUTHEAST KANSAS. HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH WILL BE THE PRIMARY THREATS. THE RISK FOR SEVERE STORMS WILL BE MORE LIMITED ACROSS THE EASTERN MISSOURI OZARKS FRIDAY EVENING. STRONG TO SEVERE THUNDERSTORMS WILL THEN BE POSSIBLE AGAIN SATURDAY AFTERNOON AND EVENING ACROSS THE OUTLOOK AREA. THE THREAT FOR SEVERE STORMS WILL BE HIGHLY DEPENDENT ON HOW UNSTABLE THE ATMOSPHERE CAN BECOME BEHIND NON-SEVERE THUNDERSTORMS THAT ARE EXPECTED EARLY SATURDAY MORNING. SHOWERS AND THUNDERSTORMS WILL THEN REMAIN POSSIBLE INTO THE MIDDLE OF NEXT WEEK. ANY AREAS THAT RECEIVE MULTIPLE ROUNDS OF THUNDERSTORMS WILL HAVE AT LEAST A LIMITED POTENTIAL FOR FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) WFO SGF
In the hours before
Local storm report, May 19, 10:56 AM CDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1056 AM CDT THU MAY 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM FLOOD 3 NNW BUFFALO 37.68N 93.12W
05/19/2011 DALLAS MO DEPT OF HIGHWAYS
ROUTE C CLOSED DUE TO FLOODING.
&&
KARDELLLocal storm report, May 19, 10:58 AM CDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1058 AM CDT THU MAY 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1032 AM FLOOD 5 NE URBANA 37.90N 93.10W
05/19/2011 DALLAS MO DEPT OF HIGHWAYS
ROUTE BB CLOSED DUE TO FLOODING.
&&
KARDELLLocal storm report, May 19, 11:50 AM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1150 AM CDT THU MAY 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM FLOOD 5 ESE HERMITAGE 37.91N 93.23W
05/19/2011 HICKORY MO DEPT OF HIGHWAYS
ROUTE D CLOSED DUE TO FLOODING.
&&
KARDELLLocal storm report, May 19, 12:55 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1255 PM CDT THU MAY 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM FLOOD 1 SE GRAVOIS MILLS 38.30N 92.81W
05/19/2011 MORGAN MO LAW ENFORCEMENT
WATER OVER RED HOLLOW ROAD.
&&
KARDELLLocal storm report, May 19, 12:57 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1257 PM CDT THU MAY 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM FLOOD 2 SSW DIXON 37.96N 92.11W
05/19/2011 PULASKI MO DEPT OF HIGHWAYS
ROUTE O CLOSED DUE TO FLOODING.
&&
KARDELLLocal storm report, May 19, 1:46 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
146 PM CDT THU MAY 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0144 PM FLASH FLOOD 5 SSW ELDON 38.28N 92.62W
05/19/2011 MILLER MO PUBLIC
HIGHWAY Z AND HIGHWAY Y-19 IS REPORTED TO HAVE AROUND A
FOOT OF WATER OVER THE ROADWAY. SEVERAL OTHER LOW WATER
CROSSINGS ARE REPORTED TO BE FLOODED IN SOUTHEAST MORGAN
COUNTY AND WESTERN MILLER COUNTY.
&&
WISEThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 5:59 AM CDT | Flash Flood Warning | SGF | Cedar, Dade, Polk, Vernon | 4 hr |
| May 19, 7:10 AM CDT | Flash Flood Warning | SGF | Dallas | 3 hr |
| May 19, 8:26 AM CDT | Flash Flood Warning | SGF | Laclede | 6 hr |
| May 19, 9:55 AM CDT | Areal Flood Warning | SGF | Cedar, Dade, Dallas, Hickory, Polk, St. Clair and 1 more | 8 hr |
| May 19, 11:53 AM CDT | River Flood Warning | SGF | Cedar | 16 hr |
| May 19, 1:04 PM CDT | Areal Flood Advisory | SGF | Camden, Maries, Miller, Morgan, Phelps, Pulaski | 5 hr |
| May 19, 1:43 PM CDT | Flash Flood Warning | SGF | Camden, Maries, Miller, Morgan, Phelps, Pulaski | 6 hr |
| May 19, 1:52 PM CDT | Areal Flood Warning | SGF | Camden, Laclede, Pulaski | 4 hr |
Nearby
River Flood Warnings in Missouri, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.